# SDR CALA2014122392857

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 46,103 hours, 19,042 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT`S REPORTED SMOKE & BURNING SMELL.  ACCOMPLISHED AMM TASK 05- 51-10-S00-801C1.  DETERMINED THAT NR 2 CABIN RECIRC FAN 14HG IS AT FAULT IAW SEQ 1032003 FOR PART CHANGE.
